# SDR W8PA960044

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF STR 18A WEB PER SB 737-53-1170, FOUND CRACKS IN THE AFT INBOARD LEFT SIDE HOLES.  REPAIRED IAW SB 737-53-1170.  (X)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1170](https://openairdocs.org/service-documents/boeing/sb-737-53-1170.md). Cited as "SB 737-53-1170"
